AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  8                    No. 2               December 2011

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

Mean labelings of cyclic snakes A. Lourdusamy and M.  Seenivasan

105-113

 2

Distributing vertices carefully on a hamiltonian cycle Colton Magnant

115-130

 3

Outer-k-connected component domination in graphs M. H. Akhbari, Ch. Eslahchi,  N. Jafari Rad and R. Hasni 131-139

 4

Construction for antimagic generalized web graphs

Leanne Rylands, Oudone Phanalasy, Joe Ryan and Mirka Miller

141-149

 5

Further Results on Harmonious Colorings of Digraphs S.M. Hegde and Lolita Priya Castelino 151-159
 6 The (j,k)-domatic number of a graph S.M. Sheikholeslami and L. Volkmann 161-168
7 On the Roman k-bondage number of a graph N. Dehgardi, S.M. Sheikholeslami and L. Volkmann 169-180
8 k-kernels in multipartite tournaments Hortensia Galeana-Sáanchez and Céesar Hernández-Cruz 181-198
9 Level Hypergraphs-II Hortensia Galeana-Sánchez and Martín Manrique 199-225